# SDR REXA2014030700276

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-501, RT ENG LOWER TRANS COWL INSIDE DAMAGED FROM MISSING MODIFICATION.  REPAIRED IAW REO 690-78-34-068.
